# SDR KBMA088329

- Difficulty date: July 13, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Aerosp AS355*
- Aircraft serial: 2884
- Aircraft time: 2,400 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 614764021
- Part serial: 451
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N/R GAGE READS APPROXIMATELY 6-10 RPM LOW AT FLIGHT IDLE, N2 POINTER ACCURATE. INSTALLED REPAIRED TACH INDICATOR.
